MAUDE Adverse Event Report: ACUTUS MEDICAL, INC. FLEXCATH CROSS INTEGRATED TRANSSEPTAL DILATOR/NEEDLE

ACUTUS MEDICAL, INC. FLEXCATH CROSS INTEGRATED TRANSSEPTAL DILATOR/NEEDLE
Model Number 900310
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Bradycardia (1751); Low Blood Pressure/ Hypotension (1914); Pain (1994); Pseudoaneurysm (2605); Retroperitoneal Hemorrhage (4483)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question has been discarded and is unavailable for analysis.No non-conformance were found from review of production records.Vascular perforation or damage is a potential clinical risk associated with the flexcath cross device, which is the same as the risk of a procedure performed with similar, competitive devices.
 
Event or Problem Description
It was reported that during a pulsed field ablation procedure, the amplatz extra stiff guidewire kinked as the integrated dilator/needle was inserted past the level of the patient's skin.The system was removed from the patient.A new guidewire was inserted and the system re-inserted successfully.The transseptal puncture was performed successfully.The case was completed with pulsed field ablation.Three hours postoperatively, the patient complained of pain and the patient's vital signs dropped which included a vagal episode, bradycardia, and hypotension.A computerized tomography (ct) and cardiac computed tomography angiography (cta) were performed and confirmed a right external iliac venous pseudoaneurysm.The retroperitoneal bleed required intervention with blood products and extended the patient's hospitalization.The patient was reported stable throughout.No additional intervention was performed.No further patient complications have been reported as a result of this event.The physician believed the bleed occurred as a result of the first attempt to insert the flexcath cross product during the procedure.

Brand Name
FLEXCATH CROSS INTEGRATED TRANSSEPTAL DILATOR/NEEDLE
Common Device Name
INTEGRATED TRANSSEPTAL DILATOR/NEEDLE
Manufacturer (Section D)
ACUTUS MEDICAL, INC.
2210 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
ACUTUS MEDICAL, INC.
2210 faraday ave
suite 100
carlsbad CA 92008
Manufacturer Contact
james bennett
2210 faraday ave
suite 100
carlsbad, CA 92008
4422326080
MDR Report Key20363182
Report Number3012120746-2024-00018
Device Sequence Number15423397
Product Code DRE
UDI-Device Identifier00850027837970
UDI-Public(01)00850027837970(11)240327(17)260326(10)105936
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/26/2026
Device Model Number900310
Device Lot Number105936
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Initial Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZ EXTRA STIFF GUIDEWIRE; MEDTRONIC FLEXCATH CONTOUR10FR SHEATH
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown